Maine, 2011

Heavy Snow in Maine, April 1, 2011

April 1, 2011 · NWS GYX · 17 events in 17 counties and zones

An area of low pressure moved off the Carolina coast on the morning of March 31st as a second area of low pressure started to develop in the mid-Atlantic states. The second low intensified rapidly by the morning of the 1st and was located near Cape Cod.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

An area of low pressure moved off the Carolina coast on the morning of March 31st as a second area of low pressure started to develop in the mid-Atlantic states. The second low intensified rapidly by the morning of the 1st and was located near Cape Cod. The low continued to intensify as it moved slowly through the Gulf of Maine to north of Nova Scotia by the morning of the 2nd. The low brought heavy snow to all of western Maine for April Fools Day. Snowfall amounts ranged from about 6 to 14 inches across the region with the smaller amounts over the southwest coast.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Mar 31, 9:10 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 31, 9:10 PM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1010 PM EDT THU MAR 31 2011

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH TOWARD CAPE COD TONIGHT...AND THEN
NORTHEAST ACROSS THE GULF OF MAINE ON FRIDAY. THIS SYSTEM WILL
BRING SIGNIFICANT SNOW TO THE AREA TONIGHT INTO FRIDAY. THE LOW
WILL EXIT THROUGH THE CANADIAN MARITIMES FRIDAY NIGHT AND SATURDAY.
HIGH PRESSURE WILL BUILD OVER THE REGION LATE SUNDAY AND
MONDAY...BRINGING A PERIOD OF FAIR WEATHER. ANOTHER SYSTEM WILL
BRING A THREAT FOR RAIN...WITH SNOW IN THE MOUNTAINS...DURING THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WILL UPDATE THE FCST TO INPUT THE LATEST OBSERVED DATA. WILL
ADJUST THE CHC OF PRCP THRU TNGT BASED ON LATEST RADAR TRENDS AND
SFC REPORTS. THUS WILL INCREASE POP ACROSS SRN AND COASTAL AREAS
AND DECREASE EARLY TNGT ACROSS NRN AND CENTRAL NH. PRCP TYPE...SN
ACROSS ALL OF NH AS INDICATED BY CURRENT OBS AND THE N/MT AND
FOOTHILL ZONES THRU THE NGT WITH MIXED RASN CHANGING TO SN BY
MIDNIGHT SRN/COASTAL AND CENTRAL MAINE. OTRW NO NOTICEABLE
CHANGES TO THE PREVIOUS FCST.

PREVIOUS NEAR TERM FCST DISCUSSION...

APRIL FOOLS DAY NOREASTER EXPECTED TO BRING HEAVY SNOW TO OUR
AREA TOMORROW...

BROAD AREA OF LOW PRESSURE OFF THE MID ATLANTIC COAST TODAY WILL
GRADUALLY BECOME BETTER ORGANIZED TONIGHT AND MOVE NORTHEAST
TOWARD CAPE COD. LIGHT RAIN HAS SPREAD INTO SOUTHERN NEW ENGLAND
WITH THIS FEATURE ALREADY BUT THIS SHOULD STAY SOUTH OF OUR AREA
THROUGH THIS EVENING. HOWEVER...AS LOW PRESSURE GETS CLOSER WINDS
WILL BECOME MORE EASTERLY...BRINGING AN ONSHORE FLOW AND A SLIGHT
CHANCE FOR RAIN OR SNOW THIS EVENING. BUT THE MORE SIGNIFICANT
PRECIPITATION WILL BE ARRIVING BY DAYBREAK.

AS LOW PRESSURE APPROACHES CAPE COD IN THE EARLY MORNING
HOURS...MOISTURE WILL SPREAD NORTHWARD AND LIFT FROM THE STORM
WILL COMBINE TO PRODUCE A PERIOD OF HEAVY SNOW ESPECIALLY ALONG
SOUTHERN SECTIONS OF NEW HAMPSHIRE AND WESTERN MAINE. TEMPERATURES
WILL BE VERY NEAR FREEZING...MAKING FOR A DIFFICULT FORECAST. FOR
NOW...IT IS EXPECTED THAT THE DRY AIR IN PLACE ACROSS INTERIOR NEW
HAMPSHIRE AND MAINE WILL ALLOW EVAPORATIONAL COOLING TO TAKE PLACE
AS PRECIPITATION BEGINS...BRINGING TEMPERATURES TO NEAR OR JUST
BELOW FREEZING AREAWIDE TONIGHT...YIELDING ALL SNOW. BY MORNING 2
TO 4 INCHES OF SNOW IS EXPECTED TO HAVE FALLEN ACROSS SOUTHERN NEW
HAMPSHIRE AND SOUTHWEST MAINE...WITH THE HEAVIEST SNOW ONGOING.
THIS WILL WREAK HAVOC ON THE MORNING RUSH HOUR IN PORTSMOUTH...
CONCORD...AND PORTLAND. WITH TEMPERATURES NEAR FREEZING NOT ONLY
AT THE SURFACE BUT ALSO ALOFT...THE SNOW IS EXPECTED TO BE OF THE
HEAVY AND WET VARIETY. THIS TYPE OF SNOW WILL STICK TO ALL EXPOSED
SURFACES INCLUDING TREE LIMBS...AND WILL MAKE DRIVING CONDITIONS
ESPECIALLY SLICK.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
DURING THE DAY ON FRIDAY...HEAVY SNOW WILL SPREAD NORTHEASTWARD
ACROSS SOUTHERN MAINE AND ALONG THE MIDCOAST. OVER THE LAST
SEVERAL DAYS WEATHER MODELS HAVE BEEN VARYING WILDLY WITH THE
TRACK OF THIS COASTAL STORM...AS IF IN AN ATTEMPT TO PLAY A CRUEL
JOKE ON US. THE AMOUNT OF WARM AIR THAT MAY BE AVAILABLE TO CHANGE
SNOW OVER TO RAIN HAS BEEN THE PRIMARY REASON FORECAST CONFIDENCE
HAS BEEN SO LOW. TODAY MODELS ARE IN PRETTY GOOD AGREEMENT THAT
LOW PRESSURE WILL TRACK OVER CAPE COD...FAR ENOUGH SOUTHEAST TO
KEEP PRECIPITATION AS SNOW ACROSS OUR AREA. HOWEVER...SURFACE
TEMPERATURES ARE EXPECTED TO BE NEAR OR JUST ABOVE FREEZING DURING
THE DAY ON FRIDAY ACROSS MUCH OF SOUTHERN AND COASTAL SECTIONS.
THIS MAY ALLOW A CHANGE OVER TO RAIN FOR A TIME ALONG THE COAST.
BUT EVEN IF A CHANGE OVER DOES NOT OCCUR...TEMPERATURES ABOVE
FREEZING WILL COMBINE WITH A GROUND THAT HAS BEEN WARMING AND
LITTLE SNOW COVER TO MAKE ACCUMULATIONS MORE DIFFICULT. STILL...THE
AMOUNT OF LIFT AND TOTAL MOISTURE CONTENT AVAILABLE IS EXPECTED TO
OVERCOME THIS AND BRING TOTAL ACCUMULATIONS OF 6 TO 10 INCHES
ALONG THE COAST INCLUDING FROM PORTSMOUTH TO PORTLAND. FURTHER
EAST ALONG THE MIDCOAST...THE TRACK OF THE STORM MAY ALLOW WARM
AIR TO PUSH INLAND AND SLIGHTLY LESS SNOWFALL TOTALS.

THE HEAVIEST ACCUMULATIONS ARE EXPECTED TO BE ALONG THE COASTAL
PLAIN JUST INLAND OF THE COAST...WHERE 8 TO 12 INCHES IS EXPECTED.
LOCALLY HIGHER AMOUNTS UP TO 14 INCHES ARE POSSIBLE. THE HEAVY AND
WET NATURE OF THE SNOW WILL ALLOW IT TO ACCUMULATE EFFICIENTLY TO
TREE LIMBS...POSSIBLY CAUSING SOME VULNERABLE LIMBS TO SNAP. IT
WILL ALSO LEAD TO A SLUSHY ACCUMULATION ON ROADWAYS...MAKING
DRIVING ESPECIALLY DIFFICULT.

SNOW SHOULD COME TO AN END FROM WEST TO EAST FRIDAY AFTERNOON INTO
FRIDAY EVENING AS LOW PRESSURE MOVES OFF TOWARD NOVA SCOTIA. AREAS
WHICH MAY HAVE SWITCHED OVER TO RAIN DURING THE DAY WILL LIKELY
SWITCH BACK TO SNOW BEFORE ENDING.

TO RECAP...

COASTAL MAINE AND NEW HAMPSHIRE: 6 TO 10 INCHES OF SNOW EXPECTED
WITH A POSSIBLE CHANGE OVER TO RAIN ALONG THE IMMEDIATE COAST.

INTERIOR SOUTHERN NEW HAMPSHIRE: 6 TO 12 INCHES EXPECTED WITH
HEAVIEST ACCUMULATIONS IN THE MORNING ON FRIDAY.

INTERIOR MAINE: 8 TO 12 INCHES EXPECTED WITH AMOUNTS UP TO 14
INCHES POSSIBLE. THE HEAVIEST ACCUMULATIONS WILL BE DURING THE DAY
ON FRIDAY.

NORTHERN AND WESTERN NEW HAMPSHIRE...AND NORTHWEST MAINE: 5 TO 9
INCHES OF SNOW EXPECTED.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
UNSTABLE 500 MB PATTERN OVER THE CONUS DURING THE EXTENDED PERIOD
AS A SERIES OF AMPLIFIED WORK WEST TO EAST. CLOSED LOW SLOWS OVER
THE MARITIMES SATURDAY...WITH LARGE SCALE RIDGING FOR THE MID
WEEK...BUT WITH CONSISTENT MOISTURE STREAM MOVING INTO THAT
RIDGE...BEFORE A TROUGH MOVES THROUGH. ALL IN ALL...AFTER A FAIRLY
NICE START TO THE WEEK...THE REST OF THE WEEK LOOKS UNSETTLED.
TEMPS LOOK TO BE RUNNING SLIGHTLY BLO NORMAL THROUGH THE
PERIOD...BUT SHOULD BE WARM ENOUGH FOR NORMAL P-TYPES DURING THE
PERIOD...SNOW IN THE MTNS...AND RAIN MOST EVERYWHERE ELSE.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY/...CONDITIONS WILL DETERIORATE
OVERNIGHT...TO IFR OR LIFR IN DEVELOPING MDT TO HEAVY SNOW. SOME
-RA OR -RASN AT PWM AND AUG THIS EVENING UNTIL BOUNDARY LAYER
TEMPS COOL AND CHANGE ANY MIXED PRCP TO ALL SN. SN MAY MIX WITH OR
CHANGE TO RA ALONG THE COAST ON FRIDAY. SHOULD SEE AN IMPROVEMENT
IN CIG AND VSBY BY FRIDAY EVENING AS THE STORM SYSTEM HEADS TOWARD
THE MARITIMES.

LONG TERM...MOSTLY VFR. POSSIBLE PERIOD OF IFR OR LOWER ON
TUESDAY.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH FRIDAY/...WILL UPDATE THE FCST TO
INPUT THE LATEST OBSERVED DATA. ONLY MINIMAL IF ANY CHANGES TO THE
PREVIOUS FCST. THOUGH GALE FORCE WINDS/GUSTS MAY NOT ARRIVE UNTIL
A FEW HOURS AFTER MIDNIGHT. AT THIS TIME WON'T ADJUST THE HEADLINE
WHICH HAS THE GLW STARTING AT MIDNIGHT. SFC LOW INTENSIFIES AND
TRACKS ACROSS CAPE COD TNGT AND THRU THE GULF OF MAINE ON FRIDAY.
LOW LVL JET OF 40 TO 45 KTS DOWN TO 2000 FT WHICH SUPPORTS WIND
GUSTS TO GALE FORCE LATE TNGT AND FRIDAY.

LONG TERM...PERSISTENT NW FLOW LOOKS TO PROVIDE SCA WINDS THROUGH
SUNDAY...BEFORE QUIETING DOWN FOR THE FIRST PART OF NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDE LATE FRIDAY MORNING AT PORTLAND IS 9.2 FEET. A STRONG
NORTHEAST FLOW AND SIGNIFICANT WAVE ACTION WILL LEAD TO A STORM
SURGE OF 1 TO 2 FT. THIS SHOULD BE LOW ENOUGH TO AVERT COASTAL
FLOODING...HOWEVER THERE IS A POTENTIAL TO SEE SOME MINOR SPLASH
OVER IN VULNERABLE SPOTS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 10 PM EDT FRIDAY FOR MEZ007>009-
     012>014-018>028.
NH...WINTER STORM WARNING UNTIL 8 PM EDT FRIDAY FOR NHZ004>010-013.
     WINTER STORM WARNING UNTIL 10 PM EDT FRIDAY FOR NHZ001>003-014.
MARINE...GALE WARNING UNTIL 8 PM EDT FRIDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Mar 31, 2:27 PM EST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
327 PM EDT THU MAR 31 2011

MEZ007>009-012>014-018>028-NHZ001>003-014-011000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-COASTAL ROCKINGHAM-
327 PM EDT THU MAR 31 2011

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...NORTHERN NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SNOW AMOUNTS ACCORDING
TO STANDARD OPERATING PROCEDURES.

NHZ004>010-013-011000-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
327 PM EDT THU MAR 31 2011

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SNOW AMOUNTS ACCORDING TO
STANDARD OPERATING PROCEDURES.

ANZ150>154-011000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
327 PM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 heavy snow. Local standard time, as filed.

Heavy Snow, Androscoggin

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Androscoggin forecast zone
Reported by
Trained Spotter
Coordinates
44.166, -70.206 (the zone’s center; the record gives no point)

Heavy Snow, Central Somerset

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Central Somerset forecast zone
Reported by
Trained Spotter
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Heavy Snow, Coastal Cumberland

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Coastal Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Heavy Snow, Coastal Waldo

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Coastal Waldo forecast zone
Reported by
Trained Spotter
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Heavy Snow, Coastal York

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Coastal York forecast zone
Reported by
Trained Spotter
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

Heavy Snow, Interior Cumberland

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Interior Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Heavy Snow, Interior Waldo

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Interior Waldo forecast zone
Reported by
Trained Spotter
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Heavy Snow, Interior York

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Interior York forecast zone
Reported by
Trained Spotter
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

Heavy Snow, Kennebec

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Kennebec forecast zone
Reported by
Trained Spotter
Coordinates
44.409, -69.767 (the zone’s center; the record gives no point)

Heavy Snow, Knox

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Knox forecast zone
Reported by
Trained Spotter
Coordinates
44.076, -69.126 (the zone’s center; the record gives no point)

Heavy Snow, Lincoln

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Lincoln forecast zone
Reported by
Trained Spotter
Coordinates
43.998, -69.526 (the zone’s center; the record gives no point)

Heavy Snow, Northern Franklin

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Northern Franklin forecast zone
Reported by
Trained Spotter
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Heavy Snow, Northern Oxford

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Northern Oxford forecast zone
Reported by
Trained Spotter
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Heavy Snow, Sagadahoc

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Sagadahoc forecast zone
Reported by
Trained Spotter
Coordinates
43.912, -69.839 (the zone’s center; the record gives no point)

Heavy Snow, Southern Franklin

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Southern Franklin forecast zone
Reported by
Trained Spotter
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Heavy Snow, Southern Oxford

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Southern Oxford forecast zone
Reported by
Trained Spotter
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Heavy Snow, Southern Somerset

When
April 1, 12:00 AM EST to 9:00 PM EST
Where
Southern Somerset forecast zone
Reported by
Trained Spotter
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2011Every state in 2011This day in weather historyWarnings in Maine, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284190, 284191, 284192, 284193, 284194, 284195, 284196, 284197, 284198, 284199, 284200, 284201, 284202, 284203, 284204, 284205, 284206.